MathSciNet Relay Station
MathSciNet bibliographic data
MR2832998 34G25 (26A33 34A08 35A01 35R11)
Wang, JinRong; Zhou, Yong Existence and controllability results for fractional semilinear differential inclusions. Nonlinear Anal. Real World Appl. 12 (2011), no. 6, 3642–3653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement